:

product description page

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - 200ct - Up&Up™ (Compare to active ingredient in Advil Ibuprofen Tablets)

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - 200ct - Up&Up™ (Compare to active ingredient in Advil Ibuprofen Tablets) - image 1 of 4

about this item

ABOUT IBUPROFEN TABLETS, 200 MG: Compare to Advil® Ibuprofen Tablets Active Ingredient. Ibuprofen Tablets, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Ibuprofen Tablets, 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) and comes in easy-to-swallow tablets. A strong medicine for aches and pains, Ibuprofen Tablets, 200 mg do not contain gluten.
Active Ingredient Strength Value: 200 milligrams
Product Warning: Contains ibuprofen
Product Form: Tablet
Suggested Age: 12 Years and Up
Primary Active Ingredient: Ibuprofen
Package Quantity: 200
TCIN: 11003524
UPC: 370030629244
Item Number (DPCI): 094-01-0026
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
$3.99

more ways to buy

most recent reviews

Works great!

(would recommend)
5 out of 5 stars
Pasleyhd 2 months ago
I love finding store brand items that work as good as the pricier name brands. I love up and up brand products and these pills were no exception. The dosage was just right. They’ve provided me with much relief from headaches, back pain, ankle pain, and wrist pain. They were easy to swallow and I thi...see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Came in handy

(would recommend)
5 out of 5 stars
Dovey 3 months ago
We just ran out of medicine so this came in at a perfect timing gave some to my Gma to use to pretty happy [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Great Product

(would recommend)
5 out of 5 stars
Sables 5 months ago
These ibuprofen tabs works great took away the pain -no problem was to big or small for them [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Ibprofen

(would recommend)
4 out of 5 stars
Solidgreenmm68 6 months ago
I recieved this for free. I found that these ibprofen did just as well as name brand ibprofen. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

ibuprofen

(would recommend)
4 out of 5 stars
kartoon 7 months ago
made me feel allot better took about 45min to kick in [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Excellent product

(would recommend)
5 out of 5 stars
Tink77 7 months ago
This ibuprofen is as good as advil and cheaper to by Up and Up. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Helps amazingly!

(would recommend)
5 out of 5 stars
Lexy12784 8 months ago
Always get horrible headaches. Ibuprofen is great for helping that situation. Let a couple minutes sit in and it will clear your headache away! These tablets are small, not chewable but easy to swallow! Will defiantly try again! [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Worked good for me

(would recommend)
5 out of 5 stars
Tine1972 8 months ago
This work really good getting rid of my headache. I get menstrual headaches every month and these ibuprofen worked really good for me. It took my headache away within 30 mins. So I will use it again. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (0)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.